Open Access
1998/1999 A Variational Integral for Banach-Valued Functions
Valentin A. Skvortsov, Alexei P. Solodov
Real Anal. Exchange 24(2): 799-806 (1998/1999).


It is shown that for Banach--space--valued functions the variational Henstock integral is equivalent to the Henstock integral if and only if the range space is of a finite dimension. The same is true for the equivalence of the variational McShane integral and the McShane integral.


Download Citation

Valentin A. Skvortsov. Alexei P. Solodov. "A Variational Integral for Banach-Valued Functions." Real Anal. Exchange 24 (2) 799 - 806, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 28 September 2010

zbMATH: 0967.28007
MathSciNet: MR1704751

Primary: 28B05

Keywords: Banach-valued functions , Bochner integral , Henstock integral , McShane integral , variational integral

Rights: Copyright © 1999 Michigan State University Press

Vol.24 • No. 2 • 1998/1999
Back to Top